MathSciNet Relay Station
MathSciNet bibliographic data
MR2469 (2,59d) 49.0X
McShane, E. J. Generalized curves. Duke Math. J. 6, (1940). 513–536.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement